# SDR 99ZZZX1144

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39TF
- Make and model: Cessna S550
- Aircraft serial: S5500139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wings
- Part time: 4,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF TKS PANELS REVEALED LIGHT TO MODERATE CORROSION ON TKS PANEL WING ATTACH FLANGES.  NUTPLATES ARE INSTALLED ON ATTACH FLANGES FOR SECURING TKS PANELS TO THE WING STRUCTURE.  INVEST SHOWED DURING SYS OPER, TKS FLUID MIGRATED PAST ATTACH SCREWS TO THE ATTACH FLANGES AND NUTPLATES.  ALL SILVER PLATED NUTPLATES WERE REPLACED WITH CESSNA APPROVED DRY FILM NUTPLATES;  AREA TREATED, PRIMED, AND PAINTED TO PROTECT AFFECTED AREA, PANELS REINSTALLED PER S550 MM.  DURING INSTALL OF ATTACH HDWE, CLOSE ATTN PAID TO APPLY TYPE I PRC SEALANT UNDER HEAD OF ATTACH SCREWS TO SEAL AREA AGAINST MIGRATION OF TKS FLUID THRU FASTENER HOLES TO ATTACH FLANGES.
